# SDR UALA2012111206510

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 88,465 hours, 14,080 cycles
- Engine: Pwa PW4060
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pressure Sensor
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK DOOR CKT BREAK POPPED.  TROUBLESHOT SYSTEM FOUND PRESSURE SENSOR BAD.  INSTALLED ROBBED SENSOR.  GROUND FUNCTIONAL TEST NORMAL IAW WD 52-51-11.  NEW SENSOR ON AOG L4650 RESET CB NORMAL.
